# SDR 21GA20250214001

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 88,349 hours, 27,084 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GOT TE FLAP FAIL MESSAGE. CREW DECLARED AN EMERGENCY BUT LANDED WITHOUT INCIDENT. FOUND CD OUT. RESET BREAKER. SYSTEM TESTED GOOD.
